# SDR AALA202506307130

- Difficulty date: June 28, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N723AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33125
- Aircraft time: 48,601 hours, 5,688 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 DOOR AFT F/A FLASHLIGHT BATTERY INOP. MAINTENANCE REPLACED L2 DOOR AFT F/A FLASHLIGHT BATTERY IAW AMM 25-64-01.
